# SDR 99FDEA00101

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 727-22
- Aircraft serial: 18871
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Plunger
- Condition: Dirty
- Location: Mlg Door Switch
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT MAIN GEAR LIGHT ON 2ND OFFICERS PNL AND DOOR LIGHTS ON GEAR ANNUNCIATOR PNL REMAINED ON AFTER GEAR RETRACTION.  RECYCLED AND LIGHTS WENT OUT.  CLEANED PLUNGER AND ELECTRICAL CONN.  OPER CK DOOR ON GROUND SEVERAL TIMES.  OPER CK OK PER MM 32-62-011.
